# SDR QXEA2015091500466

- Difficulty date: August 27, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 33,393 hours, 34,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 20 HAS EVIDENCE OF CORROSION, REMOVED CORROSION FROM SEAT TRACK NR 20 IAW SRM 53-20-49-02-02.  ORIGINAL THICKNESS ON TOP PORTION OF CLAW AT BS  X604 IS .420". MATERIAL REMAINING IS .408".  MATERIAL LOSS OF .012".  INSIDE CLAW PORTION MATERIAL THICKNESS IS .160".  MATERIAL REMAINING IS .145", MATERIAL LOSS IS 0.015". MAXIMUM MATERIAL LOSS ALLOWABLE ON TOP IS 0.015 AND INSIDE CLAW IS .035".  SEAT TRACK NR 20 IS WITHIN LIMITS IAW SRM 53-20-49-02-02.  USED CALIBRATED TOOL, TUC6161, CALIBRATION DUE DATE IS 31 AUG 2016.  COMPLIED WITH FORM M-184.  C/W ET INSPECTION ON REWORKED AREAS AS MARKED REF NDTM PT1 51-00-06.  NO DEFECTS NOTED.  ATTACHED NDT REPORT.  RESTORED FINISH TO BLENDED AREAS IAW SRM 53-20-49-02-02.
